On ECHEMI
Home > Drugs > Antimicrobial toxic nephropathy
Antimicrobial toxic nephropathy
Nephropathy due to poisoning of antibiotics refers to kidney disease caused by the use of antibiotics that are nephrotoxic or prone to cause kidney damage. Kidney damage caused by antibiotics is a common group of drug-induced diseases. Clinically, many antibiotics and their metabolites are excreted by the kidneys, some of which have obvious nephrotoxicity or produce allergic reactions. Antibiotic damage to the kidneys is mainly manifested in two categories: acute allergic interstitial nephritis and acute tubular necrosis (ATN). Severe cases can cause acute renal failure (ARF).
  • Site of disease:

    kidney
  • Infectious :

    Not contagious
  • Frequent population:

    Can occur at any age
  • Related symptoms:

    Fatigue Abnormal urine routine Loss of appetite Tinnitus Oliguria
  • Concurrent disease:

Related Drugs
Cyclosporine
Indication: No data yet
Feedback & Suggestions
Send Message

Thank you for your feedback. If you require further assistance, please contact us by email at info@echemi.com or call us at +86-532-55729510.